MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this ambicor penile prosthesis (app) was explanted and replaced due to impending extrusion through the glans.It was also reported that the patient was dissatisfied with the implant.No further patient complications were reported.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19533796
Report Number2124215-2024-35879
Device Sequence Number7513268
Product Code FHW
UDI-Device Identifier00878953000947
UDI-Public00878953000947
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/05/2013
Device Model Number72401450
Device Catalogue Number72401450
Device Lot Number537776002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/13/2024
Date Device Manufactured03/18/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexUnknown